# SDR WX0A070316

- Difficulty date: June 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AT MAX POWER ON TAKEOFF, BAD BURNING ODOR IN THE AIR CONDITIONING SYSTEM, IN THE FRONT AND BACK CABIN AND COCPIT.  PERFORMED ENGINES RUN-UP WITH AIRCRAFT CREW, RUN EACH PACKS ON AND BOTH OK WITH NOT ANY BURNING ORDER INDICATION AT THIS TIME.  PRECAUTIONARY CHANGE COALESCER BAGS ON BOTH PACKS, IAW AMM 21-20-02 AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
